Diphenhydramine HCl softgels, 50 mg. Non-habit forming. No. 1 Pharmacist recommended ingredients (Pharmacy Times - 2014 OTC Survey). After a stressful day, every minute of sleep matters. After all, a restful night's sleep is important to your overall health. Unisom SleepGels contains the No.1 Pharmacist recommended sleep-aid ingredient (Pharmacy Times - 2014 OTC Survey) so you can fall asleep fast, sleep through the night, and wake refreshed. SleepGels are also non-habit forming.  www.Unisom.com.

Unisom Nighttime Sleep-Aid, 50 mg, Softgels, Value Size, 60 Each

$14.99$0.25 each

Description

Diphenhydramine HCl softgels, 50 mg. Non-habit forming. No. 1 Pharmacist recommended ingredients (Pharmacy Times - 2014 OTC Survey). After a stressful day, every minute of sleep matters. After all, a restful night's sleep is important to your overall health. Unisom SleepGels contains the No.1 Pharmacist recommended sleep-aid ingredient (Pharmacy Times - 2014 OTC Survey) so you can fall asleep fast, sleep through the night, and wake refreshed. SleepGels are also non-habit forming. www.Unisom.com.

Ingredients

In Each Softgel Active Ingredients: Diphenhydramine HCI (50 %), Nighttime Sleep-Aid. In Each Softgel Inactive Ingredients: Blue 1, Gelatin, Glycerin, Polyethylene Glycol, Polyvinyl Acetate, Polyvinyl Acetate Phthalate, Propylene Glycol, Sorbitol, Titanium Dioxide, water (245-189).
Product Number: 00041167006160

Description

Diphenhydramine HCl softgels, 50 mg. Non-habit forming. No. 1 Pharmacist recommended ingredients (Pharmacy Times - 2014 OTC Survey). After a stressful day, every minute of sleep matters. After all, a restful night's sleep is important to your overall health. Unisom SleepGels contains the No.1 Pharmacist recommended sleep-aid ingredient (Pharmacy Times - 2014 OTC Survey) so you can fall asleep fast, sleep through the night, and wake refreshed. SleepGels are also non-habit forming. www.Unisom.com.
Product Number: 00041167006160